# SDR P5CA9701595

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Module
- Part number: 395241
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT BODY GEAR ANTI-SKID MODULE FOUND ON CREW PREFLIGHT.  REPLACED MODULE PER BOEING MAINTENANCE MANUAL 32-42-02.
